Sudden onset RA

Cvizcain
Cvizcain Member Posts: 2
edited 28. Nov 2023, 14:07 in Living with arthritis

Anyone else develop RA after a tetanus shot?

Comments

  • PeterJ
    PeterJ Administrator Posts: 883

    Hello @Cvizcain and welcome to the community. We are a friendly and supportive group and I hope that that will be your experience as well.

    By RA do you mean Reactive Arthritis? If so there are some cases reported of Reactive Arthritis following a Tetanus shot as you say (try searching for it on the internet), but please have a look at the information on our website:

    Reactive arthritis is usually a temporary issue (see article above). I myself had it for about two months following an allergic reactions to something, but it eventually went. If you would like more expert guidance then try contacting our Helpline team who, though not medically trained, have a wealth of knowledge.

    In the meantime please keep posting and let us know how you are getting on and I am sure that others will connect with you to share their experiences and support as well.

    With very best wishes

    Peter (moderator)

    Need more help? - call our Helpline on 0800 5200 520 Monday to Friday 9am to 6pm